# SDR ASAA2014110409593

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 25,149 hours, 7,838 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: False Activation
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE STARTING ENGINE NR 2  START VALVE OPEN LIGHT STAYED ON AND STARTED FLASHING AFTER START SWITCH MOVED TO OFF.  RAN QRH AND START VALVE OPEN LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM 80-07, TASK 809.  AFTER REMOVING CONNECTOR DP1202 LIGHT EXTINGUISHED, CONTINUITY CHECK SHOWED AN OPEN CIRCUIT. REINSTALLED CONNECTOR, LIGHT STILL OUT.  ACCOMPLISHED ENGINE START AND START VALVE LIGHT OPS NORMAL. NO HISTORY FOR 60 DAYS. GROUND FUNCTIONAL TEST GOOD.
